# SDR YENA20100125013

- Difficulty date: January 25, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 9,275 hours, 5,683 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703911
- Part serial: 0389
- Condition: Tripped
- Location: Le Slat
- Part time: 9,275 hours, 5,683 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

FLT 1282JB RIC-BOS DIVERTED TO JFK. ON DESCENT TO 5000FT INTO BOS AND SPEED 190 KNTS FLAPS WERE SELECTED TO POSITION 1 AFTER APPROX 5 SECONDS EICAS MSGS SHAKER ANTICIPATED, AOA LIMIT FAIL, SPOILER FAULT AND SLAT FAIL ILLUMINATED.  QRH COMPLETED SLATS NEVER OPERATED, DUE TO HEAVY WINDS FLIGHT DIVERTED TO JFK AND DECLARED EMERGENCY LANDING INTO JFK.  JFK MX T/S PER FIM TASK 27-81-802A AND FAULT CODE 278112021ACE FOUND RIGHT WING NR 8 SLAT ACTUATOR TORQUE LIMITER TRIPPED REMOVED AND REPLACED ACTUATOR IAW AMM 27-81-01.  ACCOMPLISHED SLAT ACTUATOR MECHANICAL AND ELECTRICAL RIGGING AMM 27-80-00 AND 27-81-01, OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
